MathSciNet Relay Station
MathSciNet bibliographic data
MR2416773 (2009g:35242) 35Q35 (35L50 35L65 76A05 76N10)
Xu, Xiaojing; Yuan, Hongjun Existence of the unique strong solution for a class of non-Newtonian fluids with vacuum. Quart. Appl. Math. 66 (2008), no. 2, 249–279.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement